# SDR SCNA20201201373

- Difficulty date: November 25, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Skate Angle
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SKATE ANGLE IS WORN.  ACCOMPLISHED BLEND REPAIR TO VERTICAL FIN CLOSURE ANGLE RT, BS 1032 TO BS 1104, PER ATS ER 20-03566 REV IR AND SCA EA 53-0068 REV 0.
